MathSciNet Relay Station
MathSciNet bibliographic data
MR229081 (37 #4659) 47.35
Nikolʹskiĭ, N. K. Invariant subspaces of weighted shift operators. (Russian) Mat. Sb. (N.S.) 74 (116) 1967 172–190.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement